American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Florian Bertrand and Hervé Gaussier. Gromov hyperbolicity of strongly pseudoconvex almost complex manifolds. Proc. Amer. Math. Soc. 143 (2015) 3901-3913. MR 3359581.
Abstract, references, and article information   
View Article: PDF

[2] Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu. Neumann problems with indefinite and unbounded potential and concave terms. Proc. Amer. Math. Soc. 143 (2015) 4803-4816. MR 3391038.
Abstract, references, and article information   
View Article: PDF

[3] Qinqin Zhang. Homoclinic orbits for a class of discrete periodic Hamiltonian systems. Proc. Amer. Math. Soc. 143 (2015) 3155-3163.
Abstract, references, and article information   
View Article: PDF

[4] Guanwei Chen and Shiwang Ma. Homoclinic orbits of superlinear Hamiltonian systems. Proc. Amer. Math. Soc. 139 (2011) 3973-3983. MR 2823043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Khaled Kefi. $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011) 4351-4360. MR 2823080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jacopo Bellazzini and Nicola Visciglia. Max-Min characterization of the mountain pass energy level for a class of variational problems. Proc. Amer. Math. Soc. 138 (2010) 3335-3343. MR 2653963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Benedetta Noris and Miguel Ramos. Existence and bounds of positive solutions for a nonlinear Schrödinger system. Proc. Amer. Math. Soc. 138 (2010) 1681-1692. MR 2587453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jinyong Chang and Zhaoli Liu. Ground states of nonlinear Schrödinger systems. Proc. Amer. Math. Soc. 138 (2010) 687-693. MR 2557185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] César Camacho and Bruno Scardua. On foliations with Morse singularities. Proc. Amer. Math. Soc. 136 (2008) 4065-4073. MR 2425748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mihai Mihailescu and Vicentiu Radulescu. On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007) 2929-2937. MR 2317971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Duong Minh Duc, Tran Vinh Hung and Nguyen Tien Khai. Morse--Palais lemma for nonsmooth functionals on normed spaces. Proc. Amer. Math. Soc. 135 (2007) 921-927. MR 2262891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pigong Han. Asymptotic behavior of solutions to semilinear elliptic equations with Hardy potential. Proc. Amer. Math. Soc. 135 (2007) 365-372. MR 2255282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Martin Schechter and Kyril Tintarev. Linking in Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 403-410. MR 2176008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alfonso Castro and Mónica Clapp. Upper estimates for the energy of solutions of nonhomogeneous boundary value problems. Proc. Amer. Math. Soc. 134 (2006) 167-175. MR 2170556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Le Hai An, Pham Xuan Du, Duong Minh Duc and Phan Van Tuoc. Lagrange multipliers for functions derivable along directions in a linear subspace. Proc. Amer. Math. Soc. 133 (2005) 595-604. MR 2093084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jianqing Chen. Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term. Proc. Amer. Math. Soc. 132 (2004) 3225-3229. MR 2073296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Louis Jeanjean and Kazunaga Tanaka. A remark on least energy solutions in $\mathbf{R}^N$. Proc. Amer. Math. Soc. 131 (2003) 2399-2408. MR 1974637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kanishka Perera and Martin Schechter. The Fucik spectrum and critical groups. Proc. Amer. Math. Soc. 129 (2001) 2301-2308. MR 1823913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Darko Milinkovic. Geodesics on the space of Lagrangian submanifolds in cotangent bundles. Proc. Amer. Math. Soc. 129 (2001) 1843-1851. MR 1814118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexander Ioffe and Efim Schwartzman. An extension of the Rabinowitz bifurcation theorem to Lipschitz potential operators in Hilbert spaces. Proc. Amer. Math. Soc. 125 (1997) 2725-2732. MR 1415327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Thomas Bartsch and Michel Willem. On an elliptic equation with concave and convex nonlinearities . Proc. Amer. Math. Soc. 123 (1995) 3555-3561. MR 1301008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kazunaga Tanaka. A note on generalized solutions of singular Hamiltonian systems . Proc. Amer. Math. Soc. 122 (1994) 275-284. MR 1204387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Diane Kalish. Erratum to: ``Homotopy type of path spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 1, 259--271; MR1097347 (92k:58019)] . Proc. Amer. Math. Soc. 118 (1993) MR 1212280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. Ghoussoub. A min-max principle with a relaxed boundary condition . Proc. Amer. Math. Soc. 117 (1993) 439-447. MR 1089405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Noriko Mizoguchi. Nontrivial solutions of semilinear elliptic equations with continuous or discontinuous nonlinearities . Proc. Amer. Math. Soc. 116 (1992) 513-520. MR 1098403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Diane Kalish. Homotopy type of path spaces . Proc. Amer. Math. Soc. 116 (1992) 259-271. MR 1097347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lao Sen Yu. Nonlinear $p$-Laplacian problems on unbounded domains . Proc. Amer. Math. Soc. 115 (1992) 1037-1045. MR 1162957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Patrick Habets and Luis Sanchez. Periodic solutions of some Li\'enard equations with singularities . Proc. Amer. Math. Soc. 109 (1990) 1035-1044. MR 1009991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jerrold Siegel and Frank Williams. Uniform bounds for isoperimetric problems . Proc. Amer. Math. Soc. 107 (1989) 459-464. MR 984815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. C. Lazer and P. J. McKenna. A semi-Fredholm principle for periodically forced systems with homogeneous nonlinearities . Proc. Amer. Math. Soc. 106 (1989) 119-125. MR 942635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia